# SDR IPXA2018030227020

- Difficulty date: February 16, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 29,031 hours, 17,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541017
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK FLOOR PANEL 221XAF IS DELAMINATED.  FABRCIATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
